# SDR AALA202408105583

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 89,003 hours, 11,634 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 2920033104
- Condition: Sticking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL AFT LAV SINKS CLOGGED AND BACKING UP. DECESION MADE TO DIVERT O JFK. MAINTENANCE FOUND AFT GREY WATER VALVE STIKING AND REPLACED,
